Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 52, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 2, 2008, 11:19 AM CDT for 4 counties in Arkansas. It was in force for 41 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 11:19 AM CDT (16:19 UTC)
- Expired
- May 2, 2008, 12:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 36 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 11:25 AM CDT | TORNADO | 1 Ne Belfast, AR | EIGHT STRUCTURES DAMAGED ON COUNTY ROAD 51 AND COUNTY ROAD 52, ONE MILE SOUTH OF THE SALINE COUNTY LINE. |
| May 2, 11:31 AM CDT | TORNADO | 2 E East End, AR | A POSSIBLE TORNADO WAS SPOTTED AT UNITED STATES HIGHWAY 167 NEAR SPRING LAKE ROAD. TRAINED SPOTTER REPORTED DEBRI FALLING FROM THE WALL CLOUD. |
| May 2, 11:40 AM CDT | TORNADO | 2 E Hensley, AR | A TORNADO WAS REPORTED IN THE AREA. ONE DEATH WAS REPORTED ON HENSLEY LOOP ROAD. |
| May 2, 11:40 AM CDT | TORNADO | 2 Wnw Hensley, AR | A TORNADO WAS REPORTED IN THE AREA. ONE DEATH WAS REPORTED ON HENSLEY LOOP ROAD. |
| May 2, 11:40 AM CDT | TORNADO | Hensley, AR | A POSSIBLE TORNADO WAS REPORTED IN THE AREA. DAMAGE WAS REPORTED TO HOUSES AND TREES WERE DOWN.INJURIES HAVE OCCURRED IN THE AREA. |
| May 2, 11:40 AM CDT | TORNADO | Woodson, AR | A POSSIBLE TORNADO WAS REPORTED IN AREA. DAMAGE WAS REPORTED TO HOUSES AND TREES WERE REPORTED DOWN. INJURIES HAVE OCCURRED IN THE AREA. |
| May 2, 11:42 AM CDT | TORNADO | Hensley, AR | TORNADO REPORTED BY LAW ENFORCEMENT. |
| May 2, 11:53 AM CDT | TORNADO | 7 W Keo, AR | A POSSIBLE TORNADO WAS REPORTED ON TREE LANE. |
| May 2, 12:00 PM CDT | TORNADO | 2 N Keo, AR | A TRAINED SPOTTER REPORTED A POSSIBLE TORNADO ON THE GROUND NORTH OF KEO. |
| May 2, 12:02 PM CDT | TORNADO | 2 N Keo, AR | A POSSIBLE TORNADO WAS REPORTED AT ARKANSAS HIGHWAY 15 NEAR TOLTEC. DEBRIS WAS SPOTTED AROUND THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 8:49 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1314 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 532 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 021619
TORLZK
ARC053-085-119-125-021700-
/O.NEW.KLZK.TO.W.0052.080502T1619Z-080502T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1119 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS
SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS
* UNTIL NOON CDT
* AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES
SOUTHWEST OF IRONTON...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WRIGHTSVILLE...
IRONTON...
TERRY LOCK AND DAM...
SCOTT...
TOLTEC MOUNDS STATE PARK...
KEO...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3442 9257 3480 9209 3468 9173 3449 9217
3450 9220 3447 9221 3435 9249
TIME...MOT...LOC 1619Z 237DEG 43KT 3443 9246
$$
553 follow-up statements
000
WWUS54 KLZK 021626
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1125 AM CDT FRI MAY 2 2008
ARC053-085-119-125-021700-
/O.CON.KLZK.TO.W.0052.000000T0000Z-080502T1700Z/
GRANT AR-SALINE AR-PULASKI AR-LONOKE AR-
1125 AM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHERN
LONOKE...SOUTHEASTERN PULASKI...SOUTHEASTERN SALINE AND NORTHEASTERN
GRANT COUNTIES...
AT 1123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DANGEROUS THUNDERSTORMS...CAPABLE OF PRODUCING A TORNADO...CENTERED
14 MILES SOUTHWEST OF IRONTON...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRIGHTSVILLE...TERRY LOCK AND DAM...SCOTT...TOLTEC MOUNDS STATE PARK
AND KEO.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 3442 9257 3480 9209 3468 9173 3449 9217
3450 9220 3447 9221 3435 9249
TIME...MOT...LOC 1625Z 237DEG 43KT 3447 9239
$$
55000
WWUS54 KLZK 021637
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1136 AM CDT FRI MAY 2 2008
ARC053-085-119-125-021700-
/O.CON.KLZK.TO.W.0052.000000T0000Z-080502T1700Z/
GRANT AR-SALINE AR-PULASKI AR-LONOKE AR-
1136 AM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHERN
LONOKE...SOUTHEASTERN PULASKI...SOUTHEASTERN SALINE AND NORTHEASTERN
GRANT COUNTIES...
AT 1136 AM CDT...A DANGEROUS THUNDERSTORM...LIKELY PRODUCING A
TORNADO...WAS CENTERED NEAR WRIGHTSVILLE...MOVING NORTHEAST AT 55
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TERRY
LOCK AND DAM...TOLTEC MOUNDS STATE PARK...SCOTT AND KEO.
LAT...LON 3442 9257 3480 9209 3468 9173 3449 9217
3450 9220 3447 9221 3435 9249
TIME...MOT...LOC 1636Z 241DEG 51KT 3453 9223
$$
55000
WWUS54 KLZK 021646
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CDT FRI MAY 2 2008
ARC053-125-021655-
/O.CAN.KLZK.TO.W.0052.000000T0000Z-080502T1700Z/
GRANT AR-SALINE AR-
1145 AM CDT FRI MAY 2 2008
...THE TORNADO WARNING FOR SOUTHEASTERN SALINE AND NORTHEASTERN GRANT
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
AREA. THUS...THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3451 9223 3459 9223 3475 9196 3468 9173
3450 9214 3450 9215 3449 9217
TIME...MOT...LOC 1645Z 246DEG 40KT 3455 9214
$$
ARC085-119-021700-
/O.CON.KLZK.TO.W.0052.000000T0000Z-080502T1700Z/
PULASKI AR-LONOKE AR-
1145 AM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHERN
LONOKE AND SOUTHEASTERN PULASKI COUNTIES...
AT 1144 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO ON THE
GROUND AT HENSLEY. THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
TOLTEC MOUNDS STATE PARK...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEO.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3451 9223 3459 9223 3475 9196 3468 9173
3450 9214 3450 9215 3449 9217
TIME...MOT...LOC 1645Z 246DEG 40KT 3455 9214
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 2, 6:54 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 2, 6:54 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 AM CDT FRI MAY 2 2008 .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING EAST THROUGH THE FORECAST AREA. THERE WILL BE STRONG AND GUSTY WINDS AHEAD OF THE LINE OF STORMS...AND THERE WILL BE DAMAGING GUSTS WITH SOME STORMS. CEILINGS WILL BE MVFR FOR THE MOST PART...BUT THERE COULD BE A FEW IFR CEILINGS IN PRECIPITATION.&& .PREV DISCUSSION... /ISSUED 422 AM CDT FRI MAY 2 2008/ SHORT TERM...TODAY THROUGH MONDAY STORM SYSTEM MOVING THROUGH THE PLAINS INTO IOWA EARLY THIS MORNING...AND WILL DRAG A COLD FRONT INTO THE REGION. AS OF 4 AM CDT...THE FRONT WAS APPROCHING NORTHWEST ARKANSAS...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE FRONT. THE LINE WILL BUILD INTO WESTERN SECTIONS OF THE STATE THIS MORNING...WITH SOME SEVERE WEATHER POSSIBLE. THE LINE WILL LIKELY WEAKEN AS THE MORNING PROGRESSES...BUT PRECIPITATION SHIELD WILL CONTINUE HEADING THROUGH CENTRAL/EASTERN ARKANSAS. BY EARLY AFTERNOON...THE FRONT WILL BISECT THE STATE FROM NORTHEAST TO SOUTHWEST...WITH THE STORM SYSTEM MOVING FARTHER AWAY TO THE NORTH AND EAST. WITH THE SYSTEM DEPARTING...THE FRONT WILL TEND TO SLOW DOWN. THERE WILL BE SOME HEATING AHEAD OF THE FRONT...WITH CAPE VALUES BETWEEN 1500 AND 2500 J/KG. IN ADDITION...THERE WILL BE SOME 0-1KM HELICITY FROM 100 TO 200 M2/S2. THUNDERSTORMS WILL LIKELY REDEVELOP ALONG THE FRONT DURING THE AFTERNOON...WITH MORE SEVERE WEATHER POSSIBLE. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN CONCERNS. WITH SOME TURNING IN THE ATMOSPHERE...ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...PRECIPITABLE WATER VALUES OF 1.25 TO 1.75 INCHES WILL BE NOTED IN THE EASTERN HALF OF THE STATE THIS AFTERNOON. GIVEN A SLOW FRONT...AND WELL ABOVE NORMAL MOISTURE...THERE WILL BE POCKETS OF HEAVY RAINFALL...WITH AMOUNTS OVER TWO INCHES IN SPOTS. OUTSIDE OF THE SEVERE WEATHER/HEAVY RAIN POTENTIAL...GUSTY SOUTHERLY WINDS WILL OCCUR AHEAD OF THE FRONT...WITH A LAKE WIND ADVISORY POSTED IN THE NORTH THIS MORNING AND IN CENTRAL/EASTERN ARKANSAS FOR MUCH OF THE DAY. SEVERE WEATHER/HEAVY RAIN WILL CONTINUE IN THE SOUTHEAST COUNTIES THIS EVENING BEFORE THE FRONT FINALLY EDGES OUT OF THE STATE. DRY AND SLIGHTLY COOLER AIR WILL FOLLOW THIS WEEKEND...WITH NO RAIN EXPECTED FOR THE REMAINDER OF THE PERIOD. HIGH PRESSURE WILL BUILD OVER ARKANSAS THIS WEEKEND...BUT WILL MOVE TOWARD THE SOUTHEAST UNITED STATES ON MONDAY. RETURN FLOW WILL BRING INCREASING MOISTURE MONDAY AFTERNOON...WITH CHANCES FOR PRECIPITATION TO START THE LONG TERM. LONG TERM...MONDAY NIGHT THROUGH THURSDAY THE UPPER FLOW WILL BE BASICALLY WESTERLY THROUGHOUT THE LONG TERM. THERE WILL BE ONE DISTURBANCE AFTER ANOTHER MOVING OVER THE FORECAST AREA. ON THE LAST DAY OF THE LONG TERM...THERE WILL BE A CLOSED LOW ACTUALLY MOVE FROM WEST TO EAST OVER THE ENTIRE FORECAST AREA. THERE WILL BE A SURFACE LOW DEVELOP OVER THE LEE SIDE OF THE ROCKIES MONDAY NIGHT. THIS LOW WILL PUSH EAST ON TUESDAY. IT WILL BE DRAGGING A COLD FRONT WITH IT...SO THAT THERE WILL BE RAIN CHANCES IN THE FORECAST UNTIL WEDNESDAY MORNING. THE COLD FRONT WILL NOT BE STRONG ENOUGH TO PENETRATE ALL THE WAY ACROSS THE STATE...SO THERE WILL BE A RETURNING WARM FRONT FROM THE SOUTH ON THE LAST DAY. TEMPERATURES WILL BEGIN ABOVE NORMAL...BUT THEY WILL FALL BELOW NORMAL BY THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 53 70 45 / 60 40 10 0 CAMDEN AR 81 56 74 51 / 60 40 10 0 HARRISON AR 70 45 64 42 / 60 10 10 0 HOT SPRINGS AR 77 53 71 48 / 70 20 10 0 LITTLE ROCK AR 77 54 72 50 / 60 40 10 0 MONTICELLO AR 81 60 76 54 / 70 70 10 0 MOUNT IDA AR 76 51 70 43 / 70 10 0 0 MOUNTAIN HOME AR 72 48 64 43 / 60 10 10 0 NEWPORT AR 75 55 71 46 / 60 40 10 0 PINE BLUFF AR 79 57 74 51 / 70 60 10 0 RUSSELLVILLE AR 75 48 69 43 / 70 10 10 0 SEARCY AR 76 54 71 47 / 60 40 10 0 STUTTGART AR 78 56 74 50 / 60 50 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CLEVELAND-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE-JACKSON- JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE-WHITE- WOODRUFF. LAKE WIND ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BAXTER-BOONE- MARION-NEWTON-SEARCY. && AVIATION...32
Hazardous weather outlook, May 2, 5:00 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI MAY 2 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THE EASTERN HALF OF THE STATE TODAY AND TONIGHT. THE REMAINDER OF THE STATE WILL HAVE A SLIGHT RISK OF SEVERE WEATHER. A STRONG COLD FRONT WILL BE MOVING ACROSS ARKANSAS DURING THE DAYLIGHT HOURS TODAY. IT WILL BE PUSHING A LINE OF THUNDERSTORMS FROM WEST TO EAST. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ALSO... THERE EXISTS A CHANCE FOR ISOLATED TORNADOES TO DEVELOP WITHIN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRY WEATHER WILL FOLLOW THE COLD FRONT THAT WILL MOVE THROUGH THE STATE ON FRIDAY. THEN...UNSETTLED WEATHER WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... IT IS LIKELY THAT SPOTTER ACTIVATION WILL BE REQUIRED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 32
In the hours before
Local storm report, May 2, 9:22 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
922 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 2 N CROSSROAD 35.49N 92.22W
05/02/2008 CLEBURNE AR LAW ENFORCEMENT
ROOF DAMAGE WAS REPORTED TO SEVERAL HOMES. POSSIBLE
TORNADO WAS INDICATED.
&&
55Local storm report, May 2, 9:58 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL SOUTH SIDE 35.70N 91.62W
05/02/2008 E0.88 INCH INDEPENDENCE AR PUBLIC
REPORT WAS RELAYED BY KAIT TV IN JONESBORO.
&&
55Local storm report, May 2, 10:10 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR NWS EMPLOYEE
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 65
NORTH OF DAMASCUS. HIGHWAY 65 WAS CLOSED DUE TO TREES IN
THE ROAD. TREES WERE REPORTED DOWN AND A TREE WAS ON A
HOUSE. A BARN WAS DESTROYED. A ROOF WAS BLOWN OFF OF A
STRUCTURE.
0850 AM TSTM WND DMG GREERS FERRY 35.57N 92.17W
05/02/2008 CLEBURNE AR TRAINED SPOTTER
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 15 AT
DIAMOND BLUFF ROAD. FIVE BUILDINGS WERE DESTROYED.
0950 AM FLASH FLOOD 2 S GREERS FERRY 35.54N 92.17W
05/02/2008 CLEBURNE AR PUBLIC
HEAVY PRECIPITATION CAUSED ROADS TO BE WASHED OUT.
&&
219Local storm report, May 2, 10:17 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR NWS EMPLOYEE
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 65
NORTH OF DAMASCUS. HIGHWAY 65 WAS CLOSED DUE TO TREES IN
THE ROAD. TREES WERE REPORTED DOWN AND A TREE WAS ON A
HOUSE. A BARN WAS DESTROYED. A ROOF WAS BLOWN OFF OF A
STRUCTURE.
&&
219Local storm report, May 2, 10:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1021 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG HARRISON 36.24N 93.12W
05/02/2008 BOONE AR LAW ENFORCEMENT
TREES WERE DOWNED IN AND AROUND TOWN.
0610 AM TSTM WND DMG JASPER 36.01N 93.19W
05/02/2008 NEWTON AR LAW ENFORCEMENT
A TREE WAS DOWNED ON HIGHWAY 7 IN TOWN.
0625 AM TSTM WND DMG CORLEY 35.21N 93.63W
05/02/2008 LOGAN AR LAW ENFORCEMENT
A TREE WAS DOWNED JUST SOUTH OF COVE LAKE ALONG HIGHWAY
309.
0630 AM TSTM WND DMG 3 N SUMMIT 36.29N 92.69W
05/02/2008 MARION AR LAW ENFORCEMENT
A TREE WAS DOWNED ON HIGHWAY 14.
0730 AM TSTM WND DMG CONWAY 35.09N 92.45W
05/02/2008 FAULKNER AR EMERGENCY MNGR
TREES WERE REPORTED DOWN ACROSS TANNER ROAD OFF OF OLD
COVE ROAD.
0805 AM HAIL HATTIEVILLE 35.28N 92.80W
05/02/2008 E1.00 INCH CONWAY AR TRAINED SPOTTER
0821 AM TORNADO 1 SW CENTER RIDGE 35.36N 92.58W
05/02/2008 CONWAY AR LAW ENFORCEMENT
POSSIBLE TORNADO WAS REPORTED AT M AND M ROAD.
0832 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR TRAINED SPOTTER
POSSIBLE TORNADO REPORTED AT BLACKHILL ROAD.
0832 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR NWS EMPLOYEE
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 65
NORTH OF DAMASCUS. HIGHWAY 65 WAS CLOSED DUE TO TREES IN
THE ROAD. TREES WERE REPORTED DOWN AND A TREE WAS ON A
HOUSE. A BARN WAS DESTROYED. A ROOF WAS BLOWN OFF OF A
STRUCTURE.
0850 AM TSTM WND DMG GREERS FERRY 35.57N 92.17W
05/02/2008 CLEBURNE AR TRAINED SPOTTER
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 15 AT
DIAMOND BLUFF ROAD. FIVE BUILDINGS WERE DESTROYED.
0853 AM HAIL SOUTH SIDE 35.70N 91.62W
05/02/2008 E0.88 INCH INDEPENDENCE AR PUBLIC
REPORT WAS RELAYED BY KAIT TV IN JONESBORO.
0854 AM HAIL GREERS FERRY 35.57N 92.17W
05/02/2008 E0.75 INCH CLEBURNE AR LAW ENFORCEMENT
0855 AM TSTM WND DMG 2 N CROSSROAD 35.49N 92.22W
05/02/2008 CLEBURNE AR LAW ENFORCEMENT
ROOF DAMAGE WAS REPORTED TO SEVERAL HOMES. POSSIBLE
TORNADO WAS INDICATED.
0950 AM FLASH FLOOD 2 S GREERS FERRY 35.54N 92.17W
05/02/2008 CLEBURNE AR PUBLIC
HEAVY PRECIPITATION CAUSED ROADS TO BE WASHED OUT.
&&
219Local storm report, May 2, 11:01 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1101 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG TUCKERMAN 35.73N 91.20W
05/02/2008 JACKSON AR EMERGENCY MNGR
TREES AND POWER LINES WERE REPORTED DOWN.
1053 AM HAIL SOUTH SIDE 35.70N 91.62W
05/02/2008 E0.88 INCH INDEPENDENCE AR TRAINED SPOTTER
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:05 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Cleveland, Desha, Drew and 14 more | 15 hr |
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 65 min |
| May 2, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 62 min |
| May 2, 6:15 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion, Newton, Searcy | 45 min |
| May 2, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 45 min |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone, Van Buren | 46 min |
| May 2, 7:20 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 55 min |
| May 2, 7:30 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 45 min |
| May 2, 7:30 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 60 min |
| May 2, 8:14 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 46 min |
| May 2, 8:14 AM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 46 min |
| May 2, 8:41 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 49 min |
| May 2, 8:55 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 50 min |
| May 2, 8:59 AM CDT | Tornado Warning | LZK | Cleburne, Stone | 36 min |
| May 2, 9:15 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren | 60 min |
| May 2, 9:28 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 47 min |
| May 2, 9:43 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 3 hr |
| May 2, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 43 min |
| May 2, 9:57 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 48 min |
| May 2, 10:06 AM CDT | Tornado Warning | LZK | Cleburne, Independence, White | 30 min |
| May 2, 10:19 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 41 min |
| May 2, 10:28 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 47 min |
| May 2, 10:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 54 min |
| May 2, 10:54 AM CDT | Flash Flood Warning | LZK | Independence, Jackson | 3 hr |
| May 2, 11:07 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 38 min |
| May 2, 11:09 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 51 min |
| May 2, 11:26 AM CDT | Tornado Warning | LZK | Dallas, Grant, Jefferson | 49 min |
| May 2, 11:30 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 45 min |
| May 2, 11:50 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 40 min |
| May 2, 11:52 AM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant | 48 min |
| May 2, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 48 min |
| May 2, 12:24 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 51 min |
| May 2, 12:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 48 min |
| May 2, 12:33 PM CDT | Tornado Warning | LZK | Lonoke | 27 min |
| May 2, 12:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 45 min |
| May 2, 1:10 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 65 min |
| May 2, 1:20 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 55 min |
| May 2, 1:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 45 min |
| May 2, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 53 min |
| May 2, 2:12 PM CDT | Tornado Warning | LZK | Monroe | 18 min |
| May 2, 2:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 49 min |
| May 2, 2:33 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 45 min |
| May 2, 2:46 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 44 min |
| May 2, 3:28 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 36 min |
| May 2, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 26 min |
| May 2, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 31 min |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.